# SDR SIMA1032

- Difficulty date: April 12, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, FOUND STRINGER 16 RIGHT BETWEEN FRAMES 37 AND 38 CORRODED BEYOND LIMITS.  REPAIRED STRINGER 16 RIGHT IAW SRM 53-00-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
